Extra Strength Non-Aspirin - 250 Tablets per Dispenser Box

Extra Strength Non-Aspirin - 250 Tablets per Dispenser Box

Your Price: $9.11
Retail Price:$14.99
Your Savings:$5.88(39%)
Part Number:40800
CPR Savers Price Guarantee
Quantity Pricing
Quantity
Price
  • 1 - 9
  • $9.11
  • 10 - 24
  • $8.84
  • 25 - 49
  • $8.65
  • 50 - 99
  • $8.38
  • 100+
  • $8.20
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, muscular aches, toothache, headache, menstrual cramps and common cold. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.
Free currency converter